# SDR ENHA202208240001

- Difficulty date: August 19, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N717PA
- Make and model: Cessna 208B
- Aircraft serial: 208B0804
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT MAIN TIRE FLAT UPON 180 DEGREE TURN FOR BACK TAXI.  AIRCRAFT WAS DISABLED ON RUNWAY  MAINTENANCE REPLACED TIRE ASSEMBLY AND RETURNED AIRCRAFT TO SERVICE.
